Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Hey guys,

For some reason, after eating B complex, my pee turns super yellow, like I'm not absorbing the vitamins that I eat. Whenever I don't (forgot actually) to eat the B complex, my pee is not yellow. I eat B complex in the morning and then B5 throughout the day.

Does anyone have that problem? I mean I drink tons of water, probably 3-4 liters per day...

-nightkid

Share this post


Link to post
Share on other sites

it's the vitamin B2 in your B-complex that is causes your urine to turn bright yellow.

Q. 

I am taking multivitamin capsules to maintain my health. When I use the toilet, some time after taking the vitamins, my urine is yellow in color. Is that from the vitamin? Is it just going to waste? Should I stop taking it?

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×